Approximate first integrals of a chaotic hamiltonian system

Unal G., Khalique C. M., Alisverisci G. F.

QUAESTIONES MATHEMATICAE, vol.30, no.4, pp.483-497, 2007 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 4
  • Publication Date: 2007
  • Doi Number: 10.2989/16073600709486215
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.483-497
  • Yıldız Technical University Affiliated: Yes


Approximate first integrals (conserved quantities) of a Hamiltonian dynamical system with two-degrees of freedom which arises in the modeling of galaxy have been obtained based on the approximate Noether symmetries for the resonance w(1) = w(2). Furthermore, Kolmogorov-Arnold-Moser (KAM) curves have been obtained analytically and they have been compared with the numerical ones on the Poincare surface of section.